ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Sachdev, PL and Dowerah, S and Mayil, Vaganan B and Philip, V (1997) Exact analysis of a nonlinear partial differential equation of gas dynamics. In: Quarterly of Applied Mathematics, 55 (2). pp. 201-229.

This list was generated on Tue Jan 28 05:35:24 2020 IST.